# SDR ASAA0944890

- Difficulty date: February 11, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746154
- Part serial: 0221
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER T/E IS SEPARATING.  REMOVED DAMAGED PLIES, REPLACED DAMAGED PLIES AND INSTALLED TWO ADDITIONAL PLIES IAW ASA 400 55EA 00914.
